# SDR DL764080102

- Difficulty date: January 19, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 25,764 hours, 8,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Bs 1197 Lbl94
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER M7236 STA 1197 PLUS 77 LBL 94 LIGHTS INOP AFTER 5 MINUTES.  REMOVED AND REPLACED BATTERY CHARGER M7236 DURING HMV 1 AT TIMCO IN GSO ON NR 44974.
